# SDR DALA2016072505539

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, A DISCREPANT AREA WAS FOUND ON LOWER SKIN BETWEEN XRS=163 TO 168 REAR SPAR AT RT WING.  REPAIRED IAW ER/A 547818-14 REV. ORIGINAL.
